본문 바로가기
KERD
논문KCI 등재

Levodopa에 의해 발생한 혈소판감소증

Levodopa-induced Thrombocytopenia

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

초록

Drug-induced thrombocytopenia can be caused by various medications and should be suspected in any patients with newly developed thrombocytopenia. We report a patient with severe thrombocytopenia induced by L-dopa. This is the first case report on L-dopa-induced thrombocytopenia in Korea.

Abstract

Drug-induced thrombocytopenia can be caused by various medications and should be suspected in any patients with newly developed thrombocytopenia. We report a patient with severe thrombocytopenia induced by L-dopa. This is the first case report on L-dopa-induced thrombocytopenia in Korea.

참고문헌 (9)

  1. Marsden CD, "Fluctuation of disability in Parkinson’s disease: clinical aspects In Movement disorders. Second", pp.249~ (1982), Butterworths
  2. George JN, "Drug-induced thrombocytopenia: a systematic review of published case reports", Ann Intern Med, 129, pp.886~890 (1998)
  3. Giner V, "Thrombocytopenia associated with levodopa treatment", Arch Intern Med, 163, pp.735~736 (2003)
  4. Hackett T, "Drug-induced platelet destruction", Semin Thromb Hemost, 8, pp.116~137 (1982)
  5. Majhail NS, "What is the best way to determine if thrombocytopenia in a patient on multiple medications is drug-induced", Cleve Clin J Med, 69, pp.259~262 (2002)
  6. Wazny LD, "Evaluation and management of drug- induced thrombocytopenia in the acutely ill patient", Pharmacotherapy, 20, pp.292~307 (2000)
  7. Aster RH, "Drug-induced immune thrombocytopenia", N Engl J Med, 357, pp.580~587 (2007)
  8. Wanamaker WM, "Thrombocytopenia associated with long-term levodopa therapy", JAMA, 17, pp.2217~2219 (1976)
  9. Worlledge SM, "Autoimmune haemolytic anaemia associated with alpha-methyldopa therapy", Lancet, 16, pp.135~139 (1966)

관련 논문AI추천

이 간행물의 다른 논문 (22건)